arrow
Volume 23, Number 2
Previous Issue Next Issue

Ben-Yu Guo, Jie Shen & Cheng-Long Xu

J. Comp. Math., 23 (2005), pp. 113-130.

Preview Full PDF 2291 22353 Abstract

Séraphin M. Mefire

J. Comp. Math., 23 (2005), pp. 131-152.

Preview Full PDF 2195 22303 Abstract

Xin-Long Luo

J. Comp. Math., 23 (2005), pp. 153-164.

Preview Full PDF 2160 22169 Abstract

Xia Cui

J. Comp. Math., 23 (2005), pp. 165-176.

Preview Full PDF 2276 22489 Abstract

Qian-Shun Chang & Weiwei Sun

J. Comp. Math., 23 (2005), pp. 177-184.

Preview Full PDF 2250 22533 Abstract

Shao-Chun Chen, Yong-Cheng Zhao & Dong-Yang Shi

J. Comp. Math., 23 (2005), pp. 185-198.

Preview Full PDF 2321 22428 Abstract

Ming-Xian Pang

J. Comp. Math., 23 (2005), pp. 199-204.

Preview Full PDF 2248 22295 Abstract

Xing-Hua Wang, Wan Ma & Xiang-Jiang Mi

J. Comp. Math., 23 (2005), pp. 205-210.

Preview Full PDF 2298 22662 Abstract

Bing-Sheng He & Yu-Mei Wang

J. Comp. Math., 23 (2005), pp. 211-216.

Preview Full PDF 2238 22701 Abstract

Wei Wang, Lian-Sheng Zhang & Yi-Fan Xu

J. Comp. Math., 23 (2005), pp. 217-224.

Preview Full PDF 2122 22084 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard